# SDR 2005FA0000239

- Difficulty date: October 27, 2004
- Submitted: March 8, 2005
- Operation: General aviation
- Aircraft: N62SJ
- Make and model: Aerors J2
- Aircraft serial: 091
- Engine: Lyc O360*
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Broken
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

(ACCIDENT NR DFW05CA024)  ON TAKEOFF CLIMB, EXHAUST PIPE BROKE AND WENT THROUGH 4 BLADED PROPELLER, SHEARING OFF ONE PROPELLER BLADE.  EXHAUST PIPE STRUCK RT TAILBOOM, DOING STRUCTURAL DAMAGE TO TAILBOOM.  (SW11200502888) (K)
